본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ON THE WEAK LAW OF LARGE NUMBERS FOR SEQUENCES OF BANACH SPACE VALUED RANDOM ELEMENTS

Quang, Nguyen Aan   (Department of Mathematics, University of Vinh  ); Son, Le-Hong   (Department of Mathematics, University of Vinh  );
  • 초록

    We establish a weak law of large numbers for sequence of random elements with values in p-uniformly smooth Banach space. Our result is more general and stronger than some well-known ones.


  • 주제어

    weak law of large numbers .   martingale .   p-uniformly smooth Banach space.  

  • 참고문헌 (7)

    1. A. Adler, A Rosalsky, and A. I. Volodin, Weak laws with random indices for arrays of random elements in Rademacher type p Banach spaces. J. Theoret. Probab. (1997), no. 3, 605-623 
    2. P. Hall and C. C. Heyde, Martingale limit theory and its application, Academic Press, New York, 1980 
    3. D. H. Hong, M. Ordonez Cabrera, S. H. Sung, and A. I. Volodin, On the weak law for randomly indexed partial sums for arrays of random elements in martingale type p Banach spaces, Statist. Probab. Lett. 46 (2000), no. 2, 177-185 
    4. N. V. Hung and N. D. Tien, On the convergence of weighted sums of martingale differences, Acta Math. Vietnam. 13 (1988), no. 1, 43-53 
    5. S. H. Sung, Weak law of large numbers for arrays of random variables, Statist. Probab. Lett. 42 (1998), no. 3, 293-298 
    6. W. A. Woyczynski, Geometry and martingale in Banach spaces II. Independent increments, Marcel Dekker, Press New York, 1978 
    7. M. Loeve, Probability Theory I, 4th ed., Graduate Texts in Mathematics, Vol. 45, Springer-Verlag, Berlin and New York, 1977 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기